Tokyo Journal of Mathematics

2-Type Surfaces of Constant Curvature in $S^n$

Yoichiro MIYATA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 157-204.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134269

Digital Object Identifier
doi:10.3836/tjm/1270134269

Mathematical Reviews number (MathSciNet)
MR947954

Zentralblatt MATH identifier
0654.53054

Citation

MIYATA, Yoichiro. 2-Type Surfaces of Constant Curvature in $S^n$. Tokyo J. Math. 11 (1988), no. 1, 157--204. doi:10.3836/tjm/1270134269. https://projecteuclid.org/euclid.tjm/1270134269


Export citation